Volume 24, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$\mathrm{GL}_2 \mathbb{R}$–invariant measures in marked strata: generic marked points, Earle–Kra for strata and illumination

Paul Apisa

Geometry & Topology 24 (2020) 373–408
Bibliography
1 P Apisa, Periodic points in genus two : holomorphic sections over Hilbert modular varieties, Teichmüller dynamics, and billiards, preprint (2017) arXiv:1710.05505
2 P Apisa, GL2 orbit closures in hyperelliptic components of strata, Duke Math. J. 167 (2018) 679 MR3769676
3 P Apisa, A Wright, Marked points on translation surfaces, preprint (2017) arXiv:1708.03411
4 A Avila, A Eskin, M Möller, Symplectic and isometric SL(2, )–invariant subbundles of the Hodge bundle, J. Reine Angew. Math. 732 (2017) 1 MR3717086
5 F Cukierman, Families of Weierstrass points, Duke Math. J. 58 (1989) 317 MR1016424
6 C J Earle, I Kra, On sections of some holomorphic families of closed Riemann surfaces, Acta Math. 137 (1976) 49 MR425183
7 A Eskin, S Filip, A Wright, The algebraic hull of the Kontsevich–Zorich cocycle, Ann. of Math. 188 (2018) 281 MR3815463
8 A Eskin, M Mirzakhani, Invariant and stationary measures for the SL(2, ) action on moduli space, Publ. Math. Inst. Hautes Études Sci. 127 (2018) 95 MR3814652
9 A Eskin, M Mirzakhani, A Mohammadi, Isolation, equidistribution, and orbit closures for the SL(2, ) action on moduli space, Ann. of Math. 182 (2015) 673 MR3418528
10 G Farkas, A Verra, The universal theta divisor over the moduli space of curves, J. Math. Pures Appl. 100 (2013) 591 MR3102167
11 S Filip, Splitting mixed Hodge structures over affine invariant manifolds, Ann. of Math. 183 (2016) 681 MR3450485
12 Q Gendron, The Deligne–Mumford and the incidence variety compactifications of the strata of Ωg, Ann. Inst. Fourier (Grenoble) 68 (2018) 1169 MR3805771
13 S Grushevsky, D Zakharov, The double ramification cycle and the theta divisor, Proc. Amer. Math. Soc. 142 (2014) 4053 MR3266977
14 J Hubbard, Sur la non-existence de sections analytiques à la courbe universelle de Teichmüller, C. R. Acad. Sci. Paris Sér. A-B 274 (1972) 978 MR294719
15 M Kontsevich, A Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
16 A Kumar, R E Mukamel, Real multiplication through explicit correspondences, LMS J. Comput. Math. 19 (2016) 29 MR3540944
17 S Lelièvre, T Monteil, B Weiss, Everything is illuminated, Geom. Topol. 20 (2016) 1737 MR3523067
18 H Masur, Interval exchange transformations and measured foliations, Ann. of Math. 115 (1982) 169 MR644018
19 H Masur, Closed trajectories for quadratic differentials with an application to billiards, Duke Math. J. 53 (1986) 307 MR850537
20 C T McMullen, Billiards and Teichmüller curves on Hilbert modular surfaces, J. Amer. Math. Soc. 16 (2003) 857 MR1992827
21 C T McMullen, Teichmüller curves in genus two : discriminant and spin, Math. Ann. 333 (2005) 87 MR2169830
22 C T McMullen, Teichmüller curves in genus two : torsion divisors and ratios of sines, Invent. Math. 165 (2006) 651 MR2242630
23 C T McMullen, Dynamics of SL2() over moduli space in genus two, Ann. of Math. 165 (2007) 397 MR2299738
24 M Mirzakhani, A Wright, The boundary of an affine invariant submanifold, Invent. Math. 209 (2017) 927 MR3681397
25 M Mirzakhani, A Wright, Full-rank affine invariant submanifolds, Duke Math. J. 167 (2018) 1 MR3743698
26 S Mullane, On the effective cone of g,n, Adv. Math. 320 (2017) 500 MR3709113
27 F Müller, The pullback of a theta divisor to g,n, Math. Nachr. 286 (2013) 1255 MR3092284
28 W A Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. 115 (1982) 201 MR644019
29 A Wright, Cylinder deformations in orbit closures of translation surfaces, Geom. Topol. 19 (2015) 413 MR3318755
30 A N Zemlyakov, A B Katok, Topological transitivity of billiards in polygons, Mat. Zametki 18 (1975) 291 MR399423
31 A Zorich, Flat surfaces, from: "Frontiers in number theory, physics, and geometry, I" (editors P Cartier, B Julia, P Moussa, P Vanhove), Springer (2006) 437 MR2261104